Applications of N -Tupled Fixed Points in Partially Ordered Metric Spaces for Solving Systems of Nonlinear Matrix Equations
Author
Abstract
Suggested Citation
Download full text from publisher
References listed on IDEAS
- Binayak S. Choudhury & Erdal Karapınar & Amaresh Kundu, 2012. "Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 2012, pages 1-14, July.
- Marin Borcut & Mădălina Păcurar & Vasile Berinde, 2014. "Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings," Journal of Applied Mathematics, John Wiley & Sons, vol. 2014(1).
- Tamer Nabil, 2019. "Krasnoselskii N-Tupled Fixed Point Theorem with Applications to Fractional Nonlinear Dynamical System," Advances in Mathematical Physics, Hindawi, vol. 2019, pages 1-9, March.
- Engwerda, J.C., 1993. "On the existence of a positive definite solution of the matrix equation X = ATX-1A = I," Other publications TiSEM 9d762863-0dfe-4aeb-8a13-5, Tilburg University, School of Economics and Management.
- Aynur Ali & Cvetelina Dinkova & Atanas Ilchev & Hristina Kulina & Boyan Zlatanov, 2025. "Tripled Fixed Points, Obtained by Ran-Reunrings Theorem for Monotone Maps in Partially Ordered Metric Spaces," Mathematics, MDPI, vol. 13(5), pages 1-26, February.
- Tamer Nabil, 2019. "Krasnoselskii N‐Tupled Fixed Point Theorem with Applications to Fractional Nonlinear Dynamical System," Advances in Mathematical Physics, John Wiley & Sons, vol. 2019(1).
- Marin Borcut & Mădălina Păcurar & Vasile Berinde, 2014. "Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings," Journal of Applied Mathematics, Hindawi, vol. 2014, pages 1-8, March.
- Fahim Ud Din & Salha Alshaikey & Umar Ishtiaq & Muhammad Din & Salvatore Sessa, 2024. "Single and Multi-Valued Ordered-Theoretic Perov Fixed-Point Results for θ -Contraction with Application to Nonlinear System of Matrix Equations," Mathematics, MDPI, vol. 12(9), pages 1-15, April.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Li, Lei & Wang, Qing-Wen & Shen, Shu-Qian, 2015. "On positive definite solutions of the nonlinear matrix equations X±A*XqA=Q," Applied Mathematics and Computation, Elsevier, vol. 271(C), pages 556-566.
- Hasanen A. Hammad & Manuel De la Sen, 2021. "Exciting Fixed Point Results under a New Control Function with Supportive Application in Fuzzy Cone Metric Spaces," Mathematics, MDPI, vol. 9(18), pages 1-23, September.
- Chenkuan Li & Reza Saadati & Rekha Srivastava & Joshua Beaudin, 2022. "On the Boundary Value Problem of Nonlinear Fractional Integro-Differential Equations," Mathematics, MDPI, vol. 10(12), pages 1-14, June.
- Mujahid Abbas & Maher Berzig, 2013. "Global Attractivity Results on Complete Ordered Metric Spaces for Third-Order Difference Equations," International Journal of Analysis, Hindawi, vol. 2013, pages 1-12, March.
- Hasanen A. Hammad & Manuel De la Sen, 2022. "Application to Lipschitzian and Integral Systems via a Quadruple Coincidence Point in Fuzzy Metric Spaces," Mathematics, MDPI, vol. 10(11), pages 1-16, June.
- Sbrana, Giacomo & Poloni, Federico, 2013. "A closed-form estimator for the multivariate GARCH(1,1) model," Journal of Multivariate Analysis, Elsevier, vol. 120(C), pages 152-162.
- Nashine, Hemant Kumar & Bose, Snehasish, 2019. "Solution of a class of cross-coupled nonlinear matrix equations," Applied Mathematics and Computation, Elsevier, vol. 362(C), pages 1-1.
- Asgari, Mohammad Sadegh & Mousavi, Baharak, 2015. "Solving a class of nonlinear matrix equations via the coupled fixed point theorem," Applied Mathematics and Computation, Elsevier, vol. 259(C), pages 364-373.
- Malik Zaka Ullah, 2021. "A New Inversion-Free Iterative Scheme to Compute Maximal and Minimal Solutions of a Nonlinear Matrix Equation," Mathematics, MDPI, vol. 9(23), pages 1-7, November.
- Aynur Ali & Cvetelina Dinkova & Atanas Ilchev & Hristina Kulina & Boyan Zlatanov, 2025. "Tripled Fixed Points, Obtained by Ran-Reunrings Theorem for Monotone Maps in Partially Ordered Metric Spaces," Mathematics, MDPI, vol. 13(5), pages 1-26, February.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:13:p:2125-:d:1690296. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.